# SDR 0103206623

- Difficulty date: September 9, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 85,754 hours, 14,289 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Component: Controller, Boeing, 6584609930
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE SMELL OF ELECTRICAL SMOKE WAS NOTICED BY THE FLIGHT CREW. PULLED CIRCUIT BREAKERS FOR THE LOWER LEFT HEAT CONTROLLER ON WINDOW L1. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.   REPLACED WINDOW L1 AND WINDOW HEAT CONTROL MODULE. OPERATIONAL CHECK GOOD.
